# SDR IPXA2017040715911

- Difficulty date: March 16, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT HORIZONTAL STAB NR 3 TRAINING EDGE ACCESS DOOR CHANNEL CHAFED.  REPAIRED IAW EA 011-5510-01-A6723 REV IR, AND EO MD11-5510-63833-A.
